# SDR FDEA201408082172

- Difficulty date: August 8, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 22,144 hours, 12,219 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2557158800200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT 1 FLOOR PANEL IS TORN & COMING UP.  REPAIRED BULK PIT FLOOR PANEL IAW SRM 53-10-20 PAR 10 C FIGURE 206 CATEGORY A MAJOR REPAIR.
